Aa
A
A
Close
Avatar universal
i need help
i feel like i have fiberglass in my back and sides and i do not
Cancel
1 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
It can be due to parasthesia skin or neurodermatitis. Parasthesia is due to dysfunctioning of neurons. It can be due to diabetes, hypothyroidism, peripheral vascular disease, vitamin B12 deficiency, neujrological causes or malnutrition.

Get your blood sugar and thyroid hormones levels evaluated. You can take some vit B12 for some days and see if the symptoms improve. If the symptoms persist then get the above mentioned possibilities ruled out from a neurologist.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Skin Cancer Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank